# SDR FDEA201610073495

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: FX146N341211
- Part serial: UNK
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 700-720, BETWEEN STRINGERS 20-22L, LAV SERVICING DRAIN ASSEMBLY  STRUCTURE HAVE AREAS OF CORROSION.  REMOVED THE CORROSION, IAW-SRM-51-10-02, DOUBLER EXFOLIATED, NO LIMITS FOUND IN SRM,   OUT OF LIMITS, REMOVED DOUBLER IAW-SRM-51-40-02, NEW DOUBLER FABRICATED ON TRAV#   T16/1223378, DRILLED AND LOCATED NEW DOUBLER IAW-SRM-51-40-05-0G, INSTALLED NEW   DOUBLER IAW-SRM-51-40-02 AND DWG# 143N3412, CAT."A" MAJOR REPAIR.
